Skip to Content

Can I take Calcium 600 mg made w/D3 at same time as 1000 I.U. Vitamin D and Zetia at bedtime?

Answers (2)

Anonymous

5 Aug 2010

Yes you can.=

Interactions between your selected drugs

No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.

Read more: https://www.drugs.com/interactions-check.php?drug_list=2917-13737,646-12320,1003-5789,1062-598#ixzz0vlluEynu

6 Aug 2010

Hi i know this isn't your question and i don't know why you are taking the calcium but did you know that taking calcium can increase your risk of heart attack by 3 times! Apparently the risk outweighs the benefits. I just heard this the other day. Just thought you might want to know?

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Vitamin/Mineral Supplementation and Deficiency - ok..asking stupid q?? i am forty... i stay constan

... busy..three kids,a job and a grandson... plus numerous kids staying the night... i dont get to eat half the time i forget to... i do take ...

6 answers 16 Jul 2010

I Was told I was low in vitamin D and read that vitamin D3 is the vitamin to take. It's all confusi?

I Was told I was low in vitamin D and read that vitamin D3 is the vitamin to take. It's all confusing to me. I am a 69 year old female with ...

2 answers 21 Oct 2011

Vitamin D deficiency?

I got the test results from doctor today and I have to take 50,000 units weekly for 16 weeks. I can't spend alot of time in the sun due to meds ...

2 answers 20 Jun 2012

Does vitamin D in milk help?

I just read a decent MedPage Today article by a researcher that states that it's more beneficial to regularly take vitamin D-even if the dosage ...

4 answers 7 Jul 2012

Caltrate - Hi. I am 34 male. I have developed so many health issues since last 2 years. Can I take?

... evening prime rose oil 1 capsule along with vitamin d and calcium (TCD) and ginco plus and Surbex z daily. Please tell me it's side effects ...

1 answer 6 Jun 2014